# SDR ASAA2016111618715

- Difficulty date: November 16, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 34,451 hours, 10,494 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMRG792
- Condition: Leaking
- Location: Nr 1 Vsv
- Part time: 34,451 hours, 10,494 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING IDLE LEAK CHECK ON #1 ENGINE FOUND RIGHT VSV LEAKING 14 DROPS PER MINUTE.  ACFT GROUNDED. REPLACED NR 1 ENGINE RIGHT VSV ACTUATOR IAW AMM 75-31-01-400 STEP 6. A.-F.
